# SDR SWIA200311887

- Difficulty date: April 14, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 34,019 hours, 42,245 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0703
- Condition: Malfunctioned
- Location: Rt Flaps
- Part time: 6,891 hours, 8,071 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT RECEIVED ON OUTBOARD FLAPS.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR IAW MM 27-53-01 AND 27-53-05.  NO LEAKS NOTED.  OPS CHECK GOOD.
